# SDR DALA2022050403122

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 88,224 hours, 40,755 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3219 DECLARED EMERGENCY DIRTY SOCK SMELL IN COCKPIT. CORRECTIVE ACTION: REPLACED APU AND BURNED OUT DUCTS. OK FOR SERVICE. (2219652)
